Previous |  Up |  Next


Title: Book reviews. Dettman, J. W.: Matematické metody ve fyzice a technice (Mathematical Methods in Physics and Engineering) (English)
Author: Horáček, Oldřich
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 21
Issue: 4
Year: 1971
Pages: 700
Category: review
DOI: 10.21136/CMJ.1971.101071
Date available: 2008-06-09T13:54:55Z
Last updated: 2020-07-28
Stable URL:


Files Size Format View
CzechMathJ_21-1971-4_19.pdf 259.3Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo